No Cover Image

Journal article 81 views 16 downloads

Symmetries for scalarless scalar theories / Gianmassimo Tasinato

Physical Review D, Volume: 102, Issue: 8

Swansea University Author: Gianmassimo Tasinato

  • 55435.pdf

    PDF | Version of Record

    Released under the terms of the Creative Commons Attribution 4.0 International license

    Download (288.79KB)
Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: American Physical Society (APS) 2020
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 8